# SDR BKEA20111008 1

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N18GU
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258522
- Aircraft time: 5,067 hours, 3,148 cycles
- Engine: Garrtt TFE731*
- Engine time: 4,976 hours, 3,092 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Monopole
- Part number: 30707223
- Part serial: 001936019315
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING GOT ENGINE COMPUTER 2 FAIL INDICATION.  RETURNED TO BLOCKS.  REPAIRED N1 DEEC FAULTS BY REPAIRING N2 MONOPOLE CONNECTOR PLUG AND REPLACING N2 MONOPOLE.
